Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

129 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can vitasonic be stopped and rosavel-a be continued for stunts in heart?

i was put three stunts in heart in the year dec,2012 i was regularly taking rosavel a and vitasonic from last one year. i got my all test done yesterday inculing stress eco etc which are normal doctor from medanta has advised to take now only rosavel a and stop vitasonic please advise
Mon, 14 Jan 2019
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,

Vitasonic is vitamin and mineral supplement it might not be prescribed for therapeutic purpose while Rosavel gave for cutting down the cholesterol so it is therapeutic medicine and it has to be continued as per the advised by Doctor.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Akhtarhusain, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Respected Sir , I born in 1965 and was having Peptic Ulcer Symptoms in year 1994 and was given OMEPRAZOL ? OCID Tablet for a year or so . Thereafter , I was quite OK . Recently , for last seven months or so , after reaching my office in morning ( after climbing two story , I started feeling fast breathing rate , which continues for two minutes or so . TREATING THIS AS A +ve SIGNAL OF ing problems in HEART , I WENT for Laboratory Tests to fing Whether There is any danger / risk of HEART ATTACK ? All TESTS LIKE ECG , ULTRASCOUND , ECHO-CARDIOGRAPHY etc. WERE OK and normal rxcept results of TRADE MILL TEST ( which according to Doctor , indicates medium Risk ) . The test continued for 15 minutes or so and I was feeling OK during Trade Mill Test except in last two to three minutes I felt high breathing rate . NOW , doctors says for ANGIOGRAPHY for confirmation and further says that most probably STUNT has to be implanted . ______MY QUESTION IS ---I WANT TO AVOID ANGIOGRAPHY AND IMPLANTATION OF STUNT ? IS IT POSSIBLE ?

doctor1 MD

Around the 6th of Dec I started getting sick with broncitis or walking pnuemonia. My doctor gave me prescriptions for an antibiotic, congestion and inhaler. The inhaler was ventolin. Right before I started these I was having heart palpatations. Got worse and looked up side affects and the ventolin contained albuterol which can cause the palpatations. I stopped using it and I am still having them. Went back to doctor, did an EKG which was fine and she said my lungs and heart sounded perfectly fine. I have cut alot of caffine and nicotin out and they still continue. Some days I dont have them at all and then some days, like today they are driving me crazy. Any suggestions?

doctor1 MD

I just came from restaurant and at the restaurant I was eating my food and I noticed that my heart started beating very rapidly I didn t do any physical activity I wasn t nervous or anything like that my heart just started beating very rapidly to the point where I can feel it if I just placed my hand on it. I went out to dinner at around seven and it s still doing the same thing and it is now 10:30. I feel the heartbeat more so towards my throat, like the bottom of my throat. if I touch mycollarbone I feel the heartbeat there. so I was wondering what could cause this and how I could stop it because it is continuing to beat rapidly and it s uncomfortable please help me Dr.

Recent questions on  Stress

doctor1 MD

i was put three stunts in heart in the year dec,2012 i was regularly taking rosavel a and vitasonic from last one year. i got my all test done yesterday inculing stress eco etc which are normal doctor from medanta has advised to take now only rosavel a and stop vitasonic please advise

doctor1 MD

Lately I have been having a lot of problems with constipation. Not irregularity... I ll go every day or every other day, but my stool is so hard it feels like I am passing shards of glass. It makes me bleed horribly and it is very painful. I am a nursing student & I am under extreme stress at school.. I know stress can contribute to constipation. I have been taking a stool softener every day, but it still hurts so bad!

doctor1 MD

I ve never had anxiety or stress, but within the last 3 months I feel like anxiety is causing me to have stomach problems that result in me having the urge to go to the bathroom. It is really bad when I travel or am in meetings and this has never been a problem in my life, but has been consistently bad recently. Any suggestions?

doctor1 MD

My doctor thinks I have adrenal fatigue or insufficiency after coming off a week of Prednisone (which was for sinusitis that hadn t resolved after 4 courses of Augmentin.) Symptoms included aching glands around head and shoulders, lightheadedness, dizziness, insomnia, terrible fatigue, strange aches here and there. I also have had cognitive issues - losing track of what I am talking about mid sentence. CT scan yesterday showed that the paranasal sinses are clear now and all blood tests, FBC, iron, thyroid etc were normal. My doctor has prescribed a lower dose of Prednisone for 3 weeks to kick start the Adrenal glands. Prior to my problem with sinusitis, I have had at least a year of stress due to grief, supporting others through grief, daughter getting married, changes at work and a greatly increased workload where I don t have time for leisure. I am 49 and mother to 3. I work full time.I have started the low dose prednisone but am worried that it will cause more problems. Should I stay on it?

doctor1 MD

Hi Doctor, I want to improve my brain performance, so visited Ayurvedic doctor to take the swarna bhasma,i am little obese and having snoring problem, so doctor has prescribed varanadi kashayam. Apart from this, i have short temper problem, so...

doctor1 MD

hi i m facing sleep disturbance since last 8 years i feel too much pressure over and behing myleft ears may be it leads to stress and breaks my sleep after i sleep abnormal feeling on left while yawning too much tightness on left ear and...

doctor1 MD

I have low body temperature, and am concerned that my thyroid may be not working optimally. My TSH is 4.13. If I reduce the stress in my life, will my thyroid bounce back ?